# SDR EIAA2006184

- Difficulty date: August 22, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 74,364 hours, 35,366 cycles
- Engine: Pwa JT9D7A
- Engine time: 46,184 hours, 12,063 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT9D7A
- Part serial: 662736
- Condition: Stalled
- Location: Nr 4
- Part time: 46,184 hours, 12,063 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

NO THROTTLE RESPONSE ON NR 4 ENG DURING DESCENT AT APPROX 8000 FT.  CREW REPORTED ACCOMPLISHED COMMANDED INFLIGHT SHUT DOWN OF NR 4 ENG THEN RESTART.  THROTTLE RESPONSE OK AFTER INFLIGHT RESTART.  REPLACED NR 4 ENGINE DUE TO METAL IN TAILPIPE.
